# SDR ASOA2013100709158

- Difficulty date: September 17, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 36,648 hours, 31,936 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO AFT BULKHEAD HAS ONE BROKEN ISOLATOR UNDER PANEL 281GLW.  R & R BROKEN ISOLATOR WITH A SERVICEABLE ISOLATOR IAW SRM 51-42-13 AND SRM 51-42-10.
